# SDR A6WA201040589

- Difficulty date: August 7, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 22850055105
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PAX INLET 12 O`CLOCK INSP DOOR HOLES ELONGATED AND AREA AROUND IS CHAFED/ GOUGED.  REMOVED DAMAGED WEB SECTION AND REPAIRED IAW SHORTS CMM 71-61-101.
